| Catalog Number |
B2033 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation, however, it has not yet been received.
Event or Problem Description
An incident occurred on an unspecified event date involving a 72" smallbore ext set w/clamp, luer lock reported that the tubing becomes occluded during medication administration.The medication cannot be pushed through the tubing into the central line, and the occlusion appears to occur at the luer lock syringe end.There was patient involvement and unknown harm/adverse event reported.
Additional Manufacturer Narrative
The reported complaint of an occlusion could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed, and a probable cause cannot be determined.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.